Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("STABLE LAW")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 729

  • Page / 30

Export

Selection :

  • and

ALGEBRAIC GEOMETRY. PROCEEDINGS OF THE THIRD MIDWEST ALGEBRAIC GEOMETRY CONFERENCE HELD AT THE UNIVERSITY OF MICHIGAN, ANN ARBOR, USA, NOVEMBER 14-15, 1981DOLGACHEV I ED.1983; LECTURE NOTES IN MATHEMATICS; ISSN 0075-8434; DEU; DA. 1983; VOL. 1008; V-138 P.; BIBL. DISSEM.Conference Paper

SPECTRAL THEORY OF BANACH SPACE OPERATORS: CK-CLASSIFICATION, ABSTRACT VOLTERRA OPERATORS, SIMILARITY, SPECTRALITY, LOCAL SPECTRAL ANALYSISKANTOROVITZ S.1983; LECTURE NOTES IN MATHEMATICS; ISSN 0075-8434; DEU; DA. 1983; VOL. 1012; 179 P.; BIBL. 49 REF.Serial Issue

CONTRACTIVE INTERTWINING DILATIONS AND NORM APPROXIMATION TECHNIQUESARSENE G; CEAUSESCU Z.1982; CIRCUITS, SYSTEMS, AND SIGNAL PROCESSING; ISSN 0278-081X; USA; DA. 1982; VOL. 1; NO 3-4; PP. 379-394; BIBL. 28 REF.Article

GENERALISATIONS OF PADE APPROXIMANTSCHISHOLM JSR.1982; CIRCUITS, SYSTEMS, AND SIGNAL PROCESSING; ISSN 0278-081X; USA; DA. 1982; VOL. 1; NO 3-4; PP. 279-287; BIBL. 30 REF.Article

THE ASYMPTOTIC BEHAVIOR OF HERMITE-PADE POLYNOMIALSNUTTALL J.1982; CIRCUITS, SYSTEMS, AND SIGNAL PROCESSING; ISSN 0278-081X; USA; DA. 1982; VOL. 1; NO 3-4; PP. 305-309; BIBL. 13 REF.Article

TOEPLITZ EQUATIONS AND KRONECKER'S ALGORITHMGRAVES MORRIS PR.1982; CIRCUITS, SYSTEMS, AND SIGNAL PROCESSING; ISSN 0278-081X; USA; DA. 1982; VOL. 1; NO 3-4; PP. 289-304; BIBL. 10 REF.Article

AN EXPANSION OF COMPLICATED FUNCTIONS USING CHEBYSHEV POLYNOMIALS SUITABLE FOR FAST CALCULATIONCACERES MO; WIO HS.1983; COMPUTER PHYSICS COMMUNICATIONS; ISSN 0010-4655; NLD; DA. 1983; VOL. 29; NO 3; PP. 261-267; BIBL. 5 REF.Article

COMPLEX ZEROS OF ANALYTIC FUNCTIONSBOTTEN LC; CRAIG MS; MCPHEDRAN RC et al.1983; COMPUTER PHYSICS COMMUNICATIONS; ISSN 0010-4655; NLD; DA. 1983; VOL. 29; NO 3; PP. 245-259; BIBL. 6 REF.Article

GROUP VELOCITY AND REFLECTION PHENOMENA IN NUMERICAL APPROXIMATIONS OF HYPERBOLIC EQUATIONSVICHNEVETSKY R.1983; JOURNAL OF THE FRANKLIN INSTITUTE; ISSN 0016-0032; USA; DA. 1983; VOL. 315; NO 5-6; PP. 307-330; BIBL. 34 REF.Article

ON THE ESTIMATION OF LOCATION AND SCALE PARAMETERS OF STABLE LAWSKLEBANOV LB; MANIJA GM; NELAMED JA et al.1983; LECTURE NOTES IN MATHEMATICS; ISSN 0075-8434; DEU; DA. 1983; NO 982; PP. 77-109; BIBL. 3 REF.Conference Paper

MOMENT PROBLEMS AND LOW RANK TOEPLITZ APPROXIMATIONSCYBENKO G.1982; CIRCUITS, SYSTEMS, AND SIGNAL PROCESSING; ISSN 0278-081X; USA; DA. 1982; VOL. 1; NO 3-4; PP. 345-366; BIBL. 19 REF.Article

A REMARK ON THE NUMERICS OF RATIONAL APPROXIMATION AND THE RATE OF CONVERGENCE OF EQUALLY SPACED INTERPOLATION OF !CHI !WERNER H.1982; CIRCUITS, SYSTEMS, AND SIGNAL PROCESSING; ISSN 0278-081X; USA; DA. 1982; VOL. 1; NO 3-4; PP. 367-377; BIBL. 11 REF.Article

AN UNIQUENESS THEOREM FOR STABLE LAWSJESIAK B.1979; MATH. NACHR.; DDR; DA. 1979; VOL. 92; PP. 243-246; BIBL. 4 REF.Article

DOMAINS OF NORMAL ATTRACTION FOR G-STABLE MEASURES ON RDJUREK ZJ.1982; TEOR. VEROJATN. EE PRIMEN.; ISSN 0040-361X; SUN; DA. 1982; VOL. 27; NO 2; PP. 396-400; ABS. RUS; BIBL. 7 REF.Article

GENERAL CHARACTERIZATION THEOREMS FOR THE WEIBULL AND THE STABLE DISTRIBUTIONSHIMIZU R; DAVIES L.1981; SANKHYA, SER. A; ISSN 0581-572X; IND; DA. 1981; VOL. 43; NO 3; PP. 282-310; BIBL. 12 REF.Article

A CHARACTERIZATION OF MIXED-STABLE LAWSNGUYEN VAN THU.1979; BULL. ACAD. POL. SCI., SCI. MATH.; POL; DA. 1979 PUBL. 1980; VOL. 27; NO 7-8; PP. 629-630; ABS. RUS; BIBL. 3 REF.Article

TRUNCATION BOUNDS FOR INFINITE EXPANSIONS FOR THE STABLE DISTRIBUTIONSBARTELS R.1981; J. STAT. COMPUT. SIMUL.; ISSN 0094-9655; USA; DA. 1981; VOL. 12; NO 3-4; PP. 293-302; BIBL. 13 REF.Article

A LOCAL LIMIT THEOREM FOR ATTRACTIONS UNDER A STABLE LAWBASU SK; MAEJIMA M.1980; MATH. PROC. CAMBRIDGE PHILOS. SOC.; GBR; DA. 1980; VOL. 87; NO 1; PP. 179-187; BIBL. 6 REF.Article

ASYMMETRIC CAUCHY PROCESSES: SAMPLE FUNCTIONS AT LAST ZEROMONRAD D.1978; ANN. PROBAB.; USA; DA. 1978; VOL. 6; NO 5; PP. 771-787; BIBL. 16 REF.Article

DERIVE CONVEXE D'UNE LOI DE PROBABILITE ET LOIS STABLES. APPLICATION A UN PROBLEME D'ISOMORPHISME.SCHREIBER M.1977; ISRAEL J. MATH.; ISRAEL; DA. 1977; VOL. 28; NO 4; PP. 287-312; BIBL. 8 REF.Article

REMARKS ON B-STABLE PROBABILITY DISTRIBUTIONS.URBANIK K.1976; BULL. ACAD. POLON. SCI., SCI. MATH. ASTR. PHYS.; POLOGNE; DA. 1976; VOL. 24; NO 9; PP. 783-787; ABS. RUSSE; BIBL. 2 REF.Article

SOME PROPERTIES OF STOCHASTIC COMPACTNESSMALLER RA.1981; J. AUSTR. MATH. SOC., A; AUS; DA. 1981; VOL. 30; NO 3; PP. 264-277; BIBL. 23 REF.Article

SUR QUELQUES PROPRIETES DES LOIS STABLES ET SYMETRIQUES.LUKACS E.1978; C.R. ACAD. SCI., A; FRA; DA. 1978; VOL. 286; NO 24; PP. 1213-1214; ABS. ENG; BIBL. 2 REF.Article

OPERATOR-STABLE DISTRIBUTIONS AND STABLE MARGINALSHUDSON WN.1980; J. MULTIVAR. ANAL.; USA; DA. 1980; VOL. 10; NO 1; PP. 26-37; BIBL. 4 REF.Article

THE ASYMPTOTICS OF THE POTENTIAL FUNCTIONS OF ONE-SIDED STABLE PROCESSESKAZI K.1980; PROC. JPN. ACAD., SER. A; ISSN 0386-2194; JPN; DA. 1980; VOL. 56; NO 5; PP. 216-218; BIBL. 3 REF.Article

  • Page / 30